Title: THE 2-MATRIX MODEL AT FINITE N AND THE 2D TODA HIERARCHY
Authors: TU, MH
SHAW, JC
YEN, HC
應用數學系
Department of Applied Mathematics
Issue Date: 1-Oct-1993
Abstract: We give a rigorous proof that the partition function of the standard hermitian two-matrix model at finite N is a tau-function of the 2d Toda hierarchy. The proof is based on the establishment of a characteristic bilinear relation for the associated Baker-Akhiezer functions, which we have explicitly constructed in terms of the orthogonal polynomials of the matrix model.
URI: http://hdl.handle.net/11536/2827
ISSN: 0577-9073
Journal: CHINESE JOURNAL OF PHYSICS
Volume: 31
Issue: 5
Begin Page: 631
End Page: 641
Appears in Collections:Articles